# SDR FXGA201606160001

- Difficulty date: June 16, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N251CE
- Make and model: Doug C-118A
- Aircraft serial: 44612
- Aircraft time: 46,770 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING STR 18R AT WING STA 242R.  TO REPAIR WING STR 18R CRACKED AT WING STA 242R, CUT CRACKED STR CAP AT WING STA 223.5 AND 255.25.  STOP DRILL CRACKS IN STR 18L BETWEEN WING STA 239 AND STA 244.  MANUFACTURE AND INSTALL STR REPAIR PARTS IAW EAC EO 9115.  MANUFACTURE AND INSTALL CAP REPAIR PARTS IAW EAC EO 9915.
